# SDR SIMA200934104

- Difficulty date: December 5, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 14,590 hours, 13,285 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1155
- Condition: Inoperative
- Location: Mlg
- Part time: 20,466 hours, 18,648 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3854 DURING TAKEOFF THE CREW REPORTED THAT THE TAKEOFF AND GEAR RETRACTION DID NOT HAVE IN TRANSIT INDICATION.  ALSO DURING EXTENSION NO IN TRANSIT AND NO 1 THRUST SETTING.  THE CREW MANUALLY DEPLOYED THE LANDING GEAR.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE LANDING GEAR ELECTRONIC CONTROL UNIT IAW EMB AMM 32-32-01.  THE OPERATIONAL CHECK WAS GOOD.  PERFORMED OPERATIONAL CHECK OF WEIGHT ON WHEELS INPUT SIGNAL TO FULL AUTHORITY DIGITAL ENGINE CONTROL IAW EMB AMM 76-AMM 76-12-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
